# SDR UALA2009121403849

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 52,763 hours, 19,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Out Of Position
- Location: Aft Fire Extingu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FIRE EXT NEEDS TO BE REMOUNTED IN BRACKET.  REPLACED BRACKET.
